MathSciNet Relay Station
MathSciNet bibliographic data
MR2262906 (2008b:46032) 46B42 (46A40 47B65)
Altin, Birol On Banach lattices with Levi norms. Proc. Amer. Math. Soc. 135 (2007), no. 4, 1059–1063 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement